# SDR 05FDEA03121

- Difficulty date: September 26, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Missing
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER AFT CORNER HAS A PIECE OF EXTERIOR SKIN MISSING.  REPAIRED MAIN CARGO DOOR  SKIN PER FED EX EA 7-5230-93692A
